Laboratory of mathematics Paul Painlevé
CNRS U.M.R. 8524
Lille University (Science and Technology)
59655 Villeneuve d'Ascq Cedex

Email :
Office : 211
Telephone : (+33) 3 20 43 42 20
Fax :(+33) 3 20 33 63 50
version française

Curriculum Vitae

    A short curriculum vitæ  is available here. A detailed version may be found here.

Research Areas

  1. Complex Analysis and Complex Geometry
  2. Pluripotential Theory
  3. Dynamical Systems in Several Complex Variables
  4. Laminations and Foliations

Scientific Works

    Here is a link to my list of publications, on the website MathSciNet.
    My preprints can be downloaded here, on arXiv.
    A complete list of my works may be found here [version.html|version.pdf]
    A description of my works is available here.

Recent Preprints

  1. Distribution of scattering resonances for generic Schrödinger operators.
    With T.-C. Dinh. (2017), 19 pages.
  2. Super-potentials, densities of currents and number of periodic points for holomorphic maps.
    With T.-C. Dinh and D.-V. Vu. Adv. Math., (to appear), 34 pages.
    Dedicated to Professor Lê Tuân Hoa on the occasion of his sixtieth birthday.
  3. Ergodic theory for Riemann surface laminations: a survey.
    Geometric Complex Analysis, Springer Proc. Math. Stat. (to appear), (2018), 31 pages.
    Dedicated to Professor Kang-Tae Kim for his sixtieth birthday.
  4. Geometric characterization of Lyapunov exponents for Riemann surface laminations.
    J. Geom. Anal.,, (2018), 37 pages.
    Dedicated to the memory of Professor Gennadi M. Henkin.
  5. Large deviations principle for some beta-ensembles.
    With T.-C. Dinh. Trans. Amer. Math. Soc.,, (2018), 20 pages.
  6. Directed harmonic currents near hyperbolic singularities.
    Ergodic Theory Dyn. Syst.,, (2018), 18 pages.
  7. Approximation and equidistribution results for pseudo-effective line bundles.
    With D. Coman and G. Marinescu. J. Math. Pures Appl. (9), 115 (2018), 218–236.
  8. Singular holomorphic foliations by curves I: Integrability of holonomy cocycle in dimension 2.
    Invent. Math. 212 (2018), no. 2, 531–618.
    Dedicated to Professor Nessim Sibony for his seventieth birthday.
  9. Growth of the number of periodic points for meromorphic maps.
    With T.-C. Dinh and T.-T. Truong. Bull. Lond. Math. Soc. 49 (2017), no. 6, 947–964.
    Dedicated to Professor Ngô Viêt Trung.
  10. On the asymptotic behavior of Bergman kernels for positive line bundles.
    With T.-C. Dinh and X.-N. Ma. Pacific J. Math. 289 (2017), no. 1, 71–89.
  11. Equidistribution speed for Fekete points associated with an ample line bundle.
    Avec T.-C. Dinh et X.-N. Ma. Ann. Sci. Éc. Norm. Supér. (4) 50 (2017), no. 3, 545–578.
  12. photo Oseledec multiplicative ergodic theorems for laminations.
    Memoirs of the AMS vol. 246, no. 1164, Amer. Math. Soc., Providence, RI, 2017, pp. 1–174.

Teaching Activities

    My teaching activities may be found here [version.html|version.pdf].

Département de Mathématiques, Cité Scientifique - Bâtiment M2, F-59655 VILLENEUVE D'ASCQ, France
Tél : +33 (0) 3 20 43 42 34